# SDR SWIA200210993

- Difficulty date: June 28, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N294SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120321
- Aircraft time: 14,357 hours, 20,620 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Hinge Pin
- Condition: Dislodged
- Location: Ram Air Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, A SLIGHT PACK BURNING SMELL WAS OBSERVED.  ABOUT 10 MINUTES INTO THE FLIGHT, THE LAV SMOKE DETECTOR SOUNDED.  RETURNED TO LAX.  FOUND RIGHT RAM AIR DOOR HINGE PIN DISLODGED.  RESECURED RAM AIR DOOR HINGE PIN IAW MM.  OPERATED PACKS.  OPS CHECKS GOOD.
